The homotopy theory of bialgebras over ...
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
The homotopy theory of bialgebras over pairs of operads
Auteur(s) :
Titre de la revue :
Journal of Pure and Applied Algebra
Pagination :
973-991
Éditeur :
Elsevier
Date de publication :
2014-06-01
ISSN :
0022-4049
Mot(s)-clé(s) en anglais :
operads
bialgebras category
homotopical algebra
bialgebras category
homotopical algebra
Discipline(s) HAL :
Mathématiques [math]/Topologie algébrique [math.AT]
Résumé en anglais : [en]
We endow the category of bialgebras over a pair of operads in distribution with a cofibrantly generated model category structure. We work in the category of chain complexes over a field of characteristic zero. We split our ...
Lire la suite >We endow the category of bialgebras over a pair of operads in distribution with a cofibrantly generated model category structure. We work in the category of chain complexes over a field of characteristic zero. We split our construction in two steps. In the first step, we equip coalgebras over an operad with a cofibrantly generated model category structure. In the second one we use the adjunction between bialgebras and coalgebras via the free algebra functor. This result allows us to do classical homotopical algebra in various categories such as associative bialgebras, Lie bialgebras or Poisson bialgebras in chain complexes.Lire moins >
Lire la suite >We endow the category of bialgebras over a pair of operads in distribution with a cofibrantly generated model category structure. We work in the category of chain complexes over a field of characteristic zero. We split our construction in two steps. In the first step, we equip coalgebras over an operad with a cofibrantly generated model category structure. In the second one we use the adjunction between bialgebras and coalgebras via the free algebra functor. This result allows us to do classical homotopical algebra in various categories such as associative bialgebras, Lie bialgebras or Poisson bialgebras in chain complexes.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Commentaire :
27 pages, final version.
Collections :
Source :
Date de dépôt :
2025-01-24T10:11:29Z
Fichiers
- document
- Accès libre
- Accéder au document
- The_homotopy_theory_of_bialgebras_over_pairs_of_operads.pdf
- Accès libre
- Accéder au document
- 1302.1172
- Accès libre
- Accéder au document